NutritionalSupplements.org

Nutritional Supplement Reviews by Real People Like You

Supplement Reviews Weight Training Equipment Reviews
Home | Submit a Review | About Us


Site Search


Creatine

Share This Page




Question: Does Creatine Cause Acne?

I know that Creatine takes the water out of you muscles. I also think that it causes me to break out with acne.

Question #1: Is the creatine the source of my problem? I quit taking it, and a week later the acne was gone. Does creatine increase hormones, therefore causing acne?

Question #2: Creatine takes water from the muscles. Is this in anyway harmful to the muscle itself. I mean will it cause a reverse effect on the muscle causing it to shrink instead of grow?

If you could, send me some information about creatine?

Thanks,
Sean


Answer #1

I saw the same results with this crap. I bought allot of creatine from GNC, took it as advised, drank at least 12 glasses of water, and I had huge pimples on my face, on my chest and on my back. They are still here after about 2 years since I quit that stuff. Anyways, I took it for a while, like about 6 months. I gained weight, muscle and everything but what good is it if my face looks like crap and I can't take off my shirt because I have these red spots and these red pimples all over my chest. I don't think I would get laid if someone saw my body in the light (ha ha ha, you know what I am saying). But I am happy I quit and I am doing everything naturally and everything is working out well. If you keep on relying on drugs to make you bigger, you're actually cheating yourself. Be like me. Strive, put in effort, put in strength and use your mind to lift that extra rep instead of a harmful drug. Oh yeah, and EAT MEAT.


Answer #2

I can maybe answer your question...

Creatine doesn't produce acne, facial hair, or deepen the voice. Women can use creatine without masculine side effects.

However, there are negative effects of creatine. Dehydration is the main problem that users experience. Creatine takes the water from body fluids and the water is absorbed into the muscles to replenish the muscle tissue. This allows the athlete to recuperate from workouts more quickly.

To avoid dehydration, athletes should be monitored constantly by a certified trainer or coach. Many times, high school athletes use three times the recommended dose of creatine due to lack of supervision. Coaches, trainers, and athletes should also be aware of the other side effects which include diarrhea and stomach cramps.


Answer #3

I had the same problem. I got pimples in my face right after I started taking creatine for like a month. I don't have a lot, but there are a few that are always there. Do you think it's because of my age? I'm only 19.


Answer #4

You break out off-and-on all the time. I've been on powdered and liquid forms of creatine, and the same thing happens to me that was happening when I wasn't taking it. I'm 15 and creatine works for me. So far, I've had NO bad side effects.



Share this page:

Submit a Review or Question

Join the conversation by e-mailing your supplement review or question to submit@nutritionalsupplements.org. To maintain quality, we review each submission before posting.



About Us | Disclaimer | Privacy Policy

Copyright © 2019 NutritionalSupplements.org. All Rights Reserved.